# SDR DALA2023080806462

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 25,475 hours, 10,151 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, C

## Discrepancy

SHIP 3842 -ATB/TIRE- RETURNED TO ATL DUE TO RIGHT MLG TIRE FAILURE ON TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBERS 3 AND 4 TIRES AND BRAKE ASSEMBLIES PER B737 AMM 32-41,32-45. ALSO REPLACED BRAKE LINE, A/G SENSORS S1010, S1011 AND CONDUITS PER AMM 32-09.
